# SDR YENA2020020430121

- Difficulty date: January 30, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N807JB
- Make and model: Airbus A320-232
- Aircraft serial: 5312
- Aircraft time: 31,976 hours, 9,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 117983
- Condition: Failed
- Location: Emergency Light
- Part time: 31,976 hours, 9,960 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 1161, LGA-PBI. FWD EPSU BATTERY FAILED PER TC A320-33-51-00-710-003; R & R FWD EPSU BATTERY IAW AMM 33-51-00. ALL OPS OK.
